# SDR DALA2017100107184

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 49,420 hours, 33,874 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rub Strip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RT WING LEADING EDGE AILERON RUBSTRIP UPPER SURFACE XRS 410.   THE RUBSTRIP WAS REPLACED IAW SRM 51-41-02-0G, AND DWG 9957571, REV Z.
